# SDR SWAA2023110707993

- Difficulty date: October 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA INTERCOASTAL CRACKED BETWEEN STA.380 AND STA.400 BL.0<[01] REMOVED AND INSTALLEDNEW ANGLE P/N 143A5410-17; PO#2028887 AT CABIN FWD WET AREA BETWEEN STA 380 AND STA 400 BL0AS PER SRM 51-40-02-0G-0.;[02] CORRECTED STEP 1. REMOVED AND INSTALLEDNEW ANGLE P/N 143A5410-17; PO#2028887 AT CABIN FWD WET AREA BETWEEN STA 380 AND STA 400 BL 0 AS PER SRM 51-40-02-0G-0. AND DRAWING 143A5400;[03] VERIFIED STEP 2; ANGLE REPLACED
